Том 71
№ 11

All Issues

Shevelenko E. E.

Articles: 1
Brief Communications (Russian)

Stability of difference rational systems

Khusainov D. Ya., Shevelenko E. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 3. - pp. 428–431

For systems of difference equations with rational functions on the right-hand sides represented in a unified vector matrix form, we obtain stability conditions and calculate a value of the radius of a disk for the domain of asymptotic stability on the basis of the second Lyapunov method.